# SDR SWAA2022052506769

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A9401U20
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BULKHEAD BS 727 AT AFT CARGO COMPARTMENT 2022-239590 / [01] REPLACED ANGLE - SUPPORT LOCATED BULKHEAD BS 727 AT AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A2600 SHEET 236 REV-;[02] REPLACED ANGLE - SUPPORT LOCATED BULKHEAD BS 727 AT AFT CARGO COMPARTMENT IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A2600 SHEET 236 REV-
